# SDR HEEA0014939

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 212070238007
- Condition: Reads High
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER OFF 75 FEET HIGH.
